Alert archive / Georgia / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 59, NWS Jacksonville, FL

April 3, 2017Clinch County, Echols County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 3, 2017, 5:31 PM EDT for Clinch County, Echols County, Georgia. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 3, 2017, 5:31 PM EDT (21:31 UTC)
Expired
Apr 3, 2017, 6:15 PM EDT
In force
44 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clinch County, GA, Echols County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 2:07 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 9.5 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2017-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 546 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2017-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
546 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
715 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted.

893 
WUUS52 KJAX 032131
SVRJAX
GAC065-101-032215-
/O.NEW.KJAX.SV.W.0059.170403T2131Z-170403T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
531 PM EDT MON APR 3 2017

The National Weather Service in Jacksonville has issued a

* Severe Thunderstorm Warning for...
  Northwestern Echols County in southeastern Georgia...
  Clinch County in southeastern Georgia...

* Until 615 PM EDT

* At 530 PM EDT, a severe thunderstorm was located 8 miles west of
  Mayday, or 8 miles east of Valdosta, moving east at 55 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Homerville, Argyle, Statenville, Du Pont and Mayday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

A tornado watch remains in effect until 900 PM EDT for southeastern
Georgia.

LAT...LON 3080 8313 3081 8310 3083 8310 3083 8309
      3085 8309 3085 8301 3086 8301 3087 8297
      3110 8297 3112 8264 3093 8254 3083 8255
      3076 8257 3065 8314
TIME...MOT...LOC 2130Z 248DEG 49KT 3084 8315 

HAIL...1.00IN
WIND...60MPH
 
$$

SHASHY
2 follow-up statements
940 
WWUS52 KJAX 032147
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
547 PM EDT MON APR 3 2017

GAC065-101-032215-
/O.CON.KJAX.SV.W.0059.000000T0000Z-170403T2215Z/
Echols GA-Clinch GA-
547 PM EDT MON APR 3 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTHWESTERN ECHOLS AND CLINCH COUNTIES...

At 546 PM EDT, severe thunderstorms were located along a line
extending from near Lakeland to near Mayday to Statenville, moving
northeast at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Homerville, Argyle, Statenville, Du Pont and Mayday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 900 PM EDT for southeastern
Georgia.

LAT...LON 3078 8310 3080 8310 3082 8308 3085 8301
      3086 8301 3087 8297 3110 8297 3112 8264
      3093 8254 3083 8255 3076 8257 3065 8314
TIME...MOT...LOC 2146Z 234DEG 45KT 3099 8302 3080 8295 3068 8301 

HAIL...1.00IN
WIND...60MPH
 
$$

SHASHY
825 
WWUS52 KJAX 032213
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
613 PM EDT MON APR 3 2017

GAC065-101-032223-
/O.EXP.KJAX.SV.W.0059.000000T0000Z-170403T2215Z/
Echols GA-Clinch GA-
613 PM EDT MON APR 3 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ECHOLS AND CLINCH
COUNTIES WILL EXPIRE AT 615 PM EDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However gusty winds
are still possible with these thunderstorms.

A tornado watch remains in effect until 900 PM EDT for southeastern
Georgia.

LAT...LON 3078 8310 3080 8310 3082 8308 3085 8301
      3086 8301 3087 8297 3110 8297 3112 8264
      3093 8254 3083 8255 3076 8257 3065 8314
TIME...MOT...LOC 2213Z 240DEG 34KT 3110 8276 3091 8269 3082 8275 

$$

SHASHY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 11:43 AM EDT, 5 hours 48 minutes earlier.

Area forecast discussion, Apr 3, 11:43 AM EDT, 5 hours 48 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
1143 AM EDT Mon Apr 3 2017

...ENHANCED RISK FOR SEVERE THUNDERSTORMS LATE THIS AFTERNOON FOR
LOCATIONS FROM ALMA NORTHWARD...
...STRONG TO SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON FOR
LOCATIONS EAST OF U.S. HIGHWAY 301...

.UPDATE...
Late morning surface analysis depicts a warm front pushing
northward through inland southeast Georgia, with strengthening low
pressure (996 millibars) centered near the Ozarks, moving
northeastward. A large squall line containing strong to severe
thunderstorms extends along a pre-frontal trough from northwestern
Georgia southward to the western Florida panhandle. Isolated showers
developed earlier this morning along the retreating warm front
over coastal locations, and this activity has since moved north of
our region. An extensive cumulus field persists over the coastal
counties per morning visible satellite imagery, but this cloud
cover is poised to move offshore, with significant insolation
expected to overspread northeast FL early this afternoon, boosting
highs into the 80s. Dewpoints in the warm sector are running in
the 65-70 range as southerly winds increase to 15-20 mph area-
wide.

Strong heating over north central and northeast FL will allow for
increasing instability as the afternoon progresses, which will be
coupled with strengthening southwesterly winds aloft to present an
increasing threat for strong to severe thunderstorm development.
Short term high resolution guidance indicates that convection will
begin to develop during the early afternoon hours along or just
west of U.S. Highway 301, with activity increasing in coverage as
it encounters the Atlantic coast sea breeze that should be
positioned just west of the Interstate 95 corridor. Strong to
severe thunderstorms will be possible within this convection, with
damaging wind gusts and hail being the primary threats. An
isolated tornado cannot be ruled out as helicity becomes enhanced
along the existing sea breeze boundary. This broken line of
convection should progress quickly east-northeastward at 25-35 mph
late this afternoon, and should move into the near shore coastal
waters towards sunset.

Meanwhile, the main squall line situated along the pre-frontal
trough will progress eastward as the afternoon progresses. This
line will approach the upper Altamaha/Ocmulgee River region during
the late afternoon hours, with some convection possibly developing
ahead of this line for locations from Alma northward. The Storm
Prediction Center has upgraded the severe weather threat for this
area to Enhanced, with a Slight Risk covering the rest of
southeast Georgia and the western Suwannee Valley. Severe
thunderstorms with this activity will be capable of producing
damaging wind gusts, hail, and tornadoes. A severe thunderstorm or
tornado watch will likely be issued this afternoon for these
locations. Hi-res guidance suggests that this line will progress
slowly southeastward through the evening and overnight hours,
moving into the Georgia coastal waters and approaching the
Interstate 10 corridor after midnight. The upper trough currently
over the Ozarks will progress into the Ohio Valley overnight, and
with support aloft weakening, the line will become broken
overnight, with individual convective cells weakening by the
predawn hours along I-10. However, enough diffluence in the flow
aloft and remaining instabilty may keep a threat for strong to
severe thunderstorms in place through around sunrise, with
locally heavy rainfall possible along portions of the I-10
corridor as the front stalls along the FL/GA border.

&&

.AVIATION...
MVFR ceilings of 1500-2500 feet are expected through around 19Z-
20Z at the regional terminals. Showers and thunderstorms will
develop just west of the terminals shortly after 18Z, with strong
to severe thunderstorms possibly impacting the Duval County
terminals, SSI, and SGJ between 19Z-23Z. Activity may also
initially develop near the GNV terminal in the 18Z-21Z time frame.
We have placed tempo groups at each terminal through the afternoon
hours for south-southwest wind gusts up to 40 knots accompanying
these thunderstorms, which will bring brief periods of MVFR to IFR
conditions. Outside of thunderstorm activity, sustained southerly
wind speeds of 15-20 knots are expected at the regional terminals,
occasional gusts near 30 knots possible. Southwesterly winds at
2000 feet will increase to 35-40 knots at the regional terminals
after 00Z tonight, with south-southwest surface winds remaining in
the 10-15 knot range outside of thunderstorm activity tonight. A
squall line of strong to severe thunderstorms may impact SSI after
00Z, bringing another round of brief sub-VFR conditions with
strong wind gusts possible.

&&

.MARINE...
Small Craft Advisories are now in effect for both the near shore
and offshore coastal waters, as south-southeast winds strengthen
this afternoon ahead of a pre-frontal trough and associated
squall line of strong to severe thunderstorms. Seas in the
offshore waters will build to 5-7 feet in the offshore waters
through Tuesday morning. Thunderstorms developing along sea breeze
boundaries this afternoon will enter the near shore waters during
the late afternoon and early evening hours, with strong to severe
storms possible. A squall line containing strong to severe
thunderstorms may also impact the Georgia waters towards or
shortly after sunset this evening.

A frontal boundary will stall near the FL/GA border on Tuesday,
with winds and seas quickly subsiding below caution levels by
sunrise in the near shore waters. Winds and seas will subside
below SCA levels in the offshore waters during the late morning
hours, with a further reduction below caution levels expected
offshore by Tuesday evening. Winds and seas will increase once
again on Wednesday ahead of a strong cold front, with southerly
winds increasing to SCA levels during the afternoon hours.
Offshore winds will occasionally gust to gale force on Wednesday
night and Thursday, with another squall line of strong to severe
thunderstorms potentially impacting the waters during the
overnight hours on Wednesday night just ahead of the strong cold
front. Small Craft Advisory conditions will continue through
Thursday in the near shore waters and through Thursday night
offshore.

Rip Currents: Strong south-southeast winds will create a strong
longshore current that will result in a moderate rip current risk
at area beaches through this afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  85  66  86  67 /  60  60  20  20
SSI  78  69  83  69 /  50  50  40  20
JAX  84  69  86  69 /  60  50  50  20
SGJ  83  70  85  69 /  50  30  40  10
GNV  87  69  86  68 /  10  50  60  10
OCF  87  67  86  67 /  10  30  40  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...Small Craft Advisory until 11 AM EDT Tuesday for Waters from
     Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM-
     Waters from Fernandina Beach to St. Augustine FL from 20 to
     60 NM-Waters from St. Augustine to Flagler Beach FL from 20
     to 60 NM.

     Small Craft Advisory until 4 AM EDT Tuesday for Coastal waters
     from Altamaha Sound to Fernandina Beach FL out 20 NM-
     Coastal waters from Fernandina Beach to St. Augustine FL
     out 20 NM-Coastal waters from St. Augustine to Flagler
     Beach FL out 20 NM.

&&

Nelson/Elsenheimer/Walker
Hazardous weather outlook, Apr 3, 2:37 PM EDT, 2 hours 54 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Jacksonville FL
237 PM EDT Mon Apr 3 2017

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-041845-
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
Hamilton-Suwannee-Columbia-Baker-Inland Nassau-Inland Duval-Union-
Bradford-Clay-St. Johns-Gilchrist-Alachua-Putnam-Flagler-Marion-
Coastal Nassau-Coastal Duval-Coffee-Jeff Davis-Bacon-Appling-
Wayne-Atkinson-Ware-Pierce-Brantley-Inland Glynn-Coastal Glynn-
Echols-Clinch-Charlton-Inland Camden-Coastal Camden-
237 PM EDT Mon Apr 3 2017

...TORNADO WATCH FOR PORTIONS OF INLAND SOUTHEAST GEORGIA THROUGH
9 PM THIS EVENING...

...STRONG TO SEVERE THUNDERSTORMS POSSIBLE ELSEWHERE THIS
AFTERNOON THROUGH TONIGHT...

...SMALL CRAFT ADVISORIES THROUGH TONIGHT...

This Hazardous Weather Outlook is for Northeast Florida,
Southeast Georgia and the Adjacent Coastal Waters.

.DAY ONE...This Afternoon and Tonight...
Strong to Severe Thunderstorms will be possible from the mid-
afternoon through the overnight hours. Storms firing along the
Atlantic Coast Sea Breeze front along the I-95 and U.S. 301
corridors during the mid afternoon may become strong to severe
with damaging winds and hail being the primary threats. Activity
will move eastward and impact the Atlantic coastal counties during
the late afternoon and early evening hours.

Meanwhile, a squall line of strong to severe thunderstorms will
push eastward into inland Southeast Georgia and the Suwannee
River Valley from the late afternoon hours through this
evening. The Storm Prediction Center has issued a Tornado Watch
through 9 PM this evening. Damaging winds, hail, and isolated
tornadoes will be possible with this activity. This squall line
is expected to impact the remainder of southeast Georgia during
the late evening hours, and will then impact the Interstate 10
corridor after midnight. Strong to isolated severe thunderstorms
will remain possible overnight as this activity moves southward.

Small Craft advisories are in effect for the near shore and
offshore coastal waters through tonight, as south-southeasterly
winds strengthen today and become southwesterly tonight. These
strong winds will also create a moderate risk of rip currents at
area beaches today.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...
Scattered Thunderstorms will remain possible...mainly across
northeast and north central Florida as well as coastal southeast
Georgia on Tuesday. A few storms may become strong...with gusty
winds being the primary threat.

Another strong frontal boundary will approach Wednesday and push
through the region Wednesday Night and early Thursday with another
round of strong to severe thunderstorms expected. Stronger
activity will be capable of producing damaging wind gusts,
isolated tornadoes and locally heavy rainfall.

Windy conditions are expected Wednesday through Friday and Small
Craft Advisories are expected over the coastal waters, with near
Gale Force wind gusts possible. Wind Advisories may be required
for the land areas on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotters across inland sections of southeast Georgia are asked to
activate and relay reports of damage to the National Weather
Service and local emergency managers. Spotters will likely be
activated elsewhere during the early evening hours tonight.

For additional information, visit the National Weather Service in
Jacksonville website on the internet at weather.gov/jax.

Nelson

In the hours before

Local storm report, Apr 3, 4:28 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
428 PM EDT MON APR 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     TSTM WND GST     1 W ALMA                31.54N 82.50W
04/03/2017  M43 MPH          BACON              GA   ASOS

&&

PPETERS
Special weather statement, Apr 3, 4:34 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
434 PM EDT MON APR 3 2017

GAZ134-149>151-032115-
Pierce GA-Ware GA-Bacon GA-Atkinson GA-
434 PM EDT MON APR 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PIERCE...
SOUTHEASTERN ATKINSON...NORTHWESTERN WARE AND SOUTHERN BACON COUNTIES
UNTIL 515 PM EDT...

At 433 PM EDT, Doppler radar was tracking a strong thunderstorm near
Cogdell, or 9 miles north of Argyle, moving northeast at 40 mph.

Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.

Locations impacted include...
Alma, Dixie Union, New Lacy, Bickley and Millwood.

A tornado watch remains in effect until 900 PM EDT for southeastern
Georgia.

LAT...LON 3154 8223 3152 8222 3150 8219 3114 8263
      3118 8267 3119 8275 3122 8274 3137 8264
      3137 8263 3138 8263 3164 8241
TIME...MOT...LOC 2033Z 222DEG 35KT 3121 8266

SHASHY
Special weather statement, Apr 3, 4:34 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
434 PM EDT MON APR 3 2017

GAZ165-166-032100-
Inland Camden GA-Coastal Camden GA-
434 PM EDT MON APR 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CAMDEN COUNTY UNTIL
500 PM EDT...

At 434 PM EDT, Doppler radar was tracking a strong thunderstorm near
Woodbine, moving northeast at 30 mph.

Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.

Locations impacted include...
Dover Bluff.

LAT...LON 3094 8164 3106 8170 3109 8152 3107 8153
      3106 8150 3107 8150 3108 8152 3109 8151
      3108 8150 3109 8149 3108 8149 3106 8148
      3106 8149 3100 8147
TIME...MOT...LOC 2034Z 226DEG 28KT 3101 8162

ELSENHEIMER
Special weather statement, Apr 3, 4:42 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
442 PM EDT MON APR 3 2017

GAZ163-032115-
Clinch GA-
442 PM EDT MON APR 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CLINCH COUNTY UNTIL
515 PM EDT...

At 442 PM EDT, Doppler radar was tracking a strong thunderstorm over
Du Pont, or 9 miles west of Homerville, moving northeast at 30 to 35
mph.

Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.

Locations impacted include...
Homerville, Argyle, Du Pont and Cogdell.

LAT...LON 3093 8297 3106 8297 3118 8276 3118 8268
      3104 8260 3085 8290 3086 8293
TIME...MOT...LOC 2042Z 234DEG 27KT 3099 8290

SHASHY
Special weather statement, Apr 3, 4:59 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
459 PM EDT MON APR 3 2017

GAZ136-032115-
Wayne GA-
459 PM EDT MON APR 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WAYNE COUNTY UNTIL
515 PM EDT...

At 458 PM EDT, Doppler radar was tracking a strong thunderstorm near
Odum, or 9 miles north of Jesup, moving northeast at 35 mph.

Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.

Locations impacted include...
Jesup and Doctortown.

A tornado watch remains in effect until 900 PM EDT for southeastern
Georgia.

LAT...LON 3178 8198 3179 8196 3176 8194 3175 8191
      3173 8191 3171 8188 3167 8185 3165 8181
      3166 8181 3164 8179 3163 8179 3163 8177
      3161 8177 3161 8174 3152 8188 3176 8207
      3180 8200
TIME...MOT...LOC 2058Z 237DEG 30KT 3172 8194

ELSENHEIMER
Special weather statement, Apr 3, 5:20 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
520 PM EDT MON APR 3 2017

GAZ162-163-032145-
Clinch GA-Echols GA-
520 PM EDT MON APR 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR ECHOLS AND NORTHWESTERN CLINCH
COUNTIES UNTIL 545 PM EDT...

At 518 PM EDT, Doppler radar was tracking a strong to severe
thunderstorms over I-75 At Exit 16, or near Valdosta, moving east
up to 45 mph.

This may pose a damaging wind and hail threat. Warnings may be
forthcoming by 6 pm.

Locations impacted include...
Statenville, Du Pont and Mayday.

LAT...LON 3080 8313 3081 8310 3083 8310 3083 8309
      3085 8309 3085 8301 3086 8301 3087 8297
      3101 8297 3106 8282 3062 8274 3063 8314
TIME...MOT...LOC 2118Z 253DEG 33KT 3079 8334

SHASHY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 2:13 PM EDTSpecial Weather StatementJAXJeff Davis32 min
Apr 3, 2:28 PM EDTSpecial Weather StatementJAXAppling, Bacon32 min
Apr 3, 2:34 PM EDTSevere Thunderstorm WarningJAXWayne30 min
Apr 3, 2:45 PM EDTSpecial Weather StatementJAXCamden30 min
Apr 3, 3:02 PM EDTSpecial Weather StatementJAXAppling28 min
Apr 3, 3:13 PM EDTSevere Thunderstorm WarningJAXCamden, Glynn47 min
Apr 3, 3:17 PM EDTSpecial Weather StatementJAXGlynn28 min
Apr 3, 3:21 PM EDTSevere Thunderstorm WarningJAXCoffee, Jeff Davis39 min
Apr 3, 3:39 PM EDTSpecial Weather StatementJAXWayne51 min
Apr 3, 4:03 PM EDTSpecial Weather StatementJAXJeff Davis42 min
Apr 3, 4:10 PM EDTSpecial Weather StatementJAXGlynn35 min
Apr 3, 4:26 PM EDTSevere Thunderstorm WarningJAXAppling27 min
Apr 3, 4:27 PM EDTSevere Thunderstorm WarningJAXCamden, Glynn18 min
Apr 3, 4:34 PM EDTSpecial Weather StatementJAXCamden26 min
Apr 3, 4:42 PM EDTSpecial Weather StatementJAXClinch33 min
Apr 3, 4:45 PM EDTSevere Thunderstorm WarningJAXGlynn29 min
Apr 3, 4:59 PM EDTSpecial Weather StatementJAXWayne16 min
Apr 3, 5:11 PM EDTSevere Thunderstorm WarningJAXWayne19 min
Apr 3, 5:20 PM EDTSpecial Weather StatementJAXEchols25 min
Apr 3, 5:33 PM EDTSpecial Weather StatementJAXGlynn42 min
Apr 3, 5:57 PM EDTSevere Thunderstorm WarningJAXCamden, Glynn48 min
Apr 3, 6:16 PM EDTSpecial Weather StatementJAXClinch, Ware44 min
Apr 3, 6:47 PM EDTSevere Thunderstorm WarningJAXCamden28 min
Apr 3, 6:59 PM EDTSpecial Weather StatementJAXCamden31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.